MAUDE Adverse Event Report: NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER

NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER
Model Number LM+20G-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Changes in company staff caused the medwatch report to be inadvertently submitted late.
 
Event or Problem Description
Clinical educator stated that several needles break off into catheter lumens when obtaining lab work on patients.It's not the actual needle; it's the tip of vacutainer that goes inside the catheter lumen that gets stuck inside and breaks off when trying to remove.Clinical educator also mentioned that a patient was involved and required medical intervention to replace the catheter.

Brand Name
NIPRO LUER ADAPTER
Common Device Name
LUER ADAPTER
Manufacturer (Section D)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA  374-8518
Manufacturer (Section G)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA   374-8518
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key22909385
Report Number9611446-2025-00003
Device Sequence Number15479490
Product Code FMI
UDI-Device Identifier10383790002391
UDI-Public10383790002391
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K992729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLM+20G-1M
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown